MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVS UNILIF WEDGENOSE VERTEBRAL SPACER 9X25X0-11; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-FRANCE AVS UNILIF WEDGENOSE VERTEBRAL SPACER 9X25X0-11; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48395090
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the surgeon intended on placing the cage at l5/s1.He hit the inserter repeatedly with a mallet.The cage was not advancing.When he pulled it out it had broken.All pieces were recovered.
 
Additional Manufacturer Narrative
Method: risk assesment.Result: the reported event was confirmed via stryker sales rep.The device was not returned and lot number was not provided, therefore device inspection, manufacturing history review and complaint history review could not be performed.Conclusion: since the product is not returned and device evaluation is not performed, the root cause of the reported product issue is inconclusive and multifactorial.
 
Event or Problem Description

Brand Name
AVS UNILIF WEDGENOSE VERTEBRAL SPACER 9X25X0-11
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5732297
Report Number0009617544-2016-00241
Device Sequence Number18838144
Product Code MAX
UDI-Device Identifier07613252094623
UDI-Public(01)07613252094623
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K093704
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48395090
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/25/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/17/2016
Supplement Report FDA Received Date08/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1